# SDR GTIA2019110434760

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 25,546 hours, 11,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A COMPLAINT FUME/ODOR IN CABIN AT 5000FT DURING DESCENT-ACCOMPLSIHED TSM 05-50-00-810-831-A NO EVIDENCE OF LEAKS, AND PERFORMED ENGINE RUN-UP NO EVIDENCE OF FUEL ODOR PER AMM 71-00-00.
